BROWSE

Related Scientist

an,byunghee's photo.

an,byunghee
기하학수리물리연구단
more info

ITEM VIEW & DOWNLOAD

Augmentations are sheaves for Legendrian graphs

Cited 0 time in webofscience Cited 0 time in scopus
195 Viewed 0 Downloaded
Title
Augmentations are sheaves for Legendrian graphs
Author(s)
Byung Hee An; Bae, Youngjin; Su, Tao
Publication Date
2022-12
Journal
Journal of Symplectic Geometry, v.20, no.2, pp.259 - 416
Publisher
International Press, Inc.
Abstract
In this article, associated to a (bordered) Legendrian graph, we study and show the equivalence between two categorical Legen-drian isotopy invariants: the augmentation category, a unital A∞-category, which lifts the set of augmentations of the associated Chekanov-Eliashberg DGA, and a DG category of constructible sheaves on the front plane, with micro-support at contact infin-ity controlled by the (bordered) Legendrian graph. In other words, generalizing [21], we prove “augmentations are sheaves” in the singular case. © 2022, International Press, Inc.. All rights reserved.
URI
https://pr.ibs.re.kr/handle/8788114/12471
DOI
10.4310/JSG.2022.v20.n2.a1
ISSN
1527-5256
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse